# SDR DHL2007804509

- Difficulty date: August 1, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 521
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"B" CARGO DOOR FWD LWR JAMB CORNER CRACKED 1/2" STA 521.000 L-31R TO L-32R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 07-20-07, BOEING MSG NR 1-425040944-2 DATED 07-20-07, AD2005-18-07, DOUGLAS DWG NR 57507776, ASTAR EVAD852-00012 REV IR DATED 03-18-07, DWG SEMAN ED-4580 DATED 07-09-07.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-1-20B.  CUT OUT DAMAGED SECTION IAW SEMAN DWG ED-4580.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02-07.  NO CRACK NOR CORROSION FOUND.  ENCLOSED SMN FORM 242-4.  FABRICATED REPAIR DOUBLER (AL7075T6 0.090") (2EA) FILLER (AL7075T6 0.071") AND REPAIR TRIPLER (AL7075T6 0.125") IAW SMN DWG ED-4580.  CLEANED, TREATED AND PRIMED AREA AND REPAIR P
